# SDR NSVA2008041

- Difficulty date: November 8, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 1,744 hours, 1,759 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Part time: 263 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF, LOUD POP / VIBRATION NOTICED ON NOSEGEAR AFTER V1, VIBRATION / NOISE CONTINUED, RETURNED TO BUF, NOSE GEAR TIRE BLOWN, DOOR DAMAGED.  REMOVED AND REPLACED NOSE TIRES, AND REMOVED DAMAGED GEAR DOORS. ACFT WAS FERRIED TO ALB FOR FURTHER REPAIRS.
